Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 257, NWS Omaha, NE

September 23, 2015Douglas County, Washington County, Nebraska; Harrison County, Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Sep 23, 2015, 4:46 AM CDT for Douglas County, Washington County, Nebraska; Harrison County, Pottawattamie County, Iowa. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 23, 2015, 4:46 AM CDT (09:46 UTC)
Expired
Sep 23, 2015, 5:15 AM CDT
In force
29 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Harrison County, IA, Pottawattamie County, IA, Douglas County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 39 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.8 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 3:49 AM CDT, 57 minutes earlier.

Area forecast discussion, Sep 23, 3:49 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
349 AM CDT WED SEP 23 2015

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 328 AM CDT WED SEP 23 2015

FORECAST CONCERNS WILL MAINLY BE PERIODS OF RAIN AND THUNDERSTORMS
...HEAVY RAIN LOCATIONS OVER THE NEXT COUPLE OF DAYS...AND FLASH
FLOOD HEADLINES.

THE STRONG 110KT JET ACROSS CANADA AND THE 60+KT SPEED MAX ACROSS
NEW MEXICO WILL COMBINE TO PRODUCE FAVORABLE UPPER LEVEL DIVERGENCE
THROUGH THURSDAY.  REMNANTS OF THE TROPICAL DEPRESSION WITH
SHORTWAVE TROUGH ENERGY ARE EMERGING INTO THE PLAINS AND WILL
ENHANCED OMEGA THROUGH THURSDAY MORNING. H7 MOISTURE OF 3-9DEG C
WERE COMMON WITH THIS SYSTEM...FEEDING IN FROM THE PACIFIC.  H85
MOISTURE WAS HIGH...12-16DEG C ACROSS PARTS OF NEBRASKA...TOWARD THE
SOUTHWEST U.S.

SPOTTY...BUT ROBUST CONVECTION DEVELOPED TUESDAY MORNING AND
CONTINUED THROUGH THE DAY.  TONIGHT...THUNDERSTORMS HAVE BEEN
ONGOING...ESPECIALLY IN THE AREA OF STEEP LAPSE RATES...AREA NORTH
OF THE H9 FRONT...30KT LOW LEVEL JET...PRODUCING SOME HAIL AND HEAVY
RAIN. THE 00Z OAX SOUNDING HAD 1.33 INCHES PWAT AND WAS UNSTABLE
ABOVE 700MB.

TODAY...THERE IS GOOD MODEL AGREEMENT THAT THE H5 CLOSED LOW DRIFTS
FROM WESTERN NEBRASKA AND SOUTH DAKOTA WITH INCREASING OMEGA AND
FRONTOGENESIS WEST OF THE FORECAST AREA. DEEP MOISTURE WITH
12-14DEG. FORECAST SOUNDINGS SHOW CONTINUED MOISTURE TRANSPORT AND
MOISTENING PROFILES AS H85 DEWPOINTS FEED INTO THE SYSTEM AND WILL
BE VERY EFFICIENT FOR HEAVY RAIN. PWATS OF 1.5 TO 1.75 INCHES ARE
FORECAST OVER MUCH OF CENTRAL AND EASTERN NEBRASKA INTO WESTERN
IOWA. THESE HIGH PWATS LINGER THROUGH THURSDAY NIGHT.

THE INITIAL 30KT LOW LEVEL JET LIFTS NORTH...WITH A SECOND 35KT JET
FROM KANSAS INTO SOUTHERN NEBRASKA WEAKENS IN THE MORNING...BUT
KEEPS GOING OUT IN WESTERN NEBRASKA...THEN RE-STRENGTHENS TO 50KTS
FARTHER EAST TONIGHT.  THIS STRENGTHENING OF THE LOW LEVEL JET
REPEATS ITSELF WEDNESDAY AND WEDNESDAY NIGHT.

THIS PATTERN PUTS PARTS OF THE FORECAST AREA AT RISK FOR HEAVY RAIN.
TODAY...THE GFS MODEL TENDS TO HAVE THE HEAVIEST RAIN FROM CENTRAL
NEBRASKA INTO CENTRAL AND SOUTHEAST SOUTH DAKOTA.  THE
NAM/EC/SREF/CANADIAN HAVE A PRIMARY AREA TO THE WEST...BUT ALSO AN
AREA OF HEAVIER RAIN FARTHER SOUTHEAST INTO NORTHEAST NEBRASKA AND
NORTHWEST IOWA.  THIS IS MORE IN LINE WITH WPC/S EXCESSIVE RAINFALL
OUTLOOK.  TONIGHT...THE MAIN RAIN BAND SHIFTS EAST AND EXTENDS FROM
PARTS OF MINNESOTA AND SOUTHEAST SOUTH DAKOTA INTO PARTS OF EASTERN
NEBRASKA.  THE GFS IS LESS HEARTY ACROSS OUR FORECAST AREA...AND
REALLY HITS PARTS OF SOUTHEAST SOUTH DAKOTA AND SOUTHWEST IOWA.
THURSDAY MORNING...THE NAM/EC STILL HAVE HEAVY RAIN OVER THE
FORECAST AREA WHILE THE GFS IS FARTHER NORTH.

THROUGH 18Z THURSDAY THERE IS GOOD MODEL AGREEMENT THAT A BAND OF
HEAVY RAIN WOULD FALL FROM PARTS OF CENTRAL NEBRASKA INTO EASTERN
SOUTH DAKOTA AND MINNESOTA AND THE EC/NAM ALSO CATCH NORTHEAST
NEBRASKA. HIGHEST AMOUNTS ARE GENERALLY 1 TO 3 INCHES ...HOWEVER
THE GFS HAS A POCKET OF 4-5 INCHES IN SOUTH DAKOTA.

DUE TO THE FORECAST OF HEAVY RAIN AND THE HEAVY RAIN THAT FELL
OVERNIGHT...FELT A FLASH FLOOD WATCH FOR PARTS OF NORTHEAST
NEBRASKA WAS WARRANTED. WILL RUN THE WATCH FROM 18Z TODAY TO 12Z
THURSDAY. THE DAYSHIFT CAN ASSESS HOW THE FORECAST IS GOING AND
MAKE ADJUSTMENTS IF A SHIFT IN THE HEAVY PRECIPITATION PATTERN IS
EXPECTED.

THE MODELS VARY ON THE FORECAST FOR THURSDAY...HOWEVER WENT MORE
WITH THE NAM/EC VERSIONS WITH RAIN CHANCES LINGERING.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 328 AM CDT WED SEP 23 2015

MID LEVEL RIDGING AND DRY WEATHER BUILDS IN THROUGH SUNDAY. A COLD
FRONT MAY PUSH INTO PARTS OF THE AREA SUNDAY NIGHT THROUGH
TUESDAY...SO COULD SEE RAIN CHANCES BACK IN THE FORECAST WITH THE
FRONT.

&&

.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1222 AM CDT WED SEP 23 2015

INFLUX OF LLVL MOISTURE AND PASSING UPPER DISTURBANCE WILL LIKELY
INDUCE SCT TSRA OVER ERN NEB EARLY THIS MORNING. GIVEN THE TRACK
OF THE UPPER DISTURBANCE...EXPECT PCPN ACTIVITY/MVFR CONDITIONS
GENERALLY BTWN 09Z-13Z. ALSO...HAVE INCLUDED PROB30 GROUP THRU THE
AFTN AS THERE IS AT LEAST A SMALL CHANCE OF CONVECTION FIRING
AT THAT TIME.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR NEZ011-012-016>018.

IA...NONE.
&&

SHORT TERM...ZAPOTOCNY
LONG TERM...ZAPOTOCNY
AVIATION...DEE
Hazardous weather outlook, Sep 22, 4:27 PM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
427 PM CDT TUE SEP 22 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-231130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
427 PM CDT TUE SEP 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH TONIGHT WITH INCREASING
CHANCES ON WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT OVER THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.

In the hours before

Special weather statement, Sep 22, 11:24 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1124 PM CDT TUE SEP 22 2015

NEZ012-018-032>034-043-044-230515-
DODGE NE-COLFAX NE-CEDAR NE-STANTON NE-BURT NE-CUMING NE-WAYNE NE-
1124 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STANTON...SOUTHERN
CEDAR...NORTHWESTERN DODGE...CUMING...NORTHEASTERN COLFAX...WEST
CENTRAL BURT AND SOUTHWESTERN WAYNE COUNTIES UNTIL 1215 AM CDT...

AT 1124 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
STANTON TO 4 MILES SOUTHWEST OF SCRIBNER...AND MOVING NORTH AT
15 MPH.

HAIL UP TO NICKEL SIZE...HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH
WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WEST POINT...STANTON...WISNER...SCRIBNER...BEEMER...DODGE...
WINSIDE...PILGER...SNYDER...HOSKINS...CARROLL...SHOLES...THE HIGHWAY
15 AND 32 JUNCTION...10 MILES WEST OF WEST POINT...8 MILES SOUTH OF
WAYNE...THE HIGHWAY 9 AND 51 JUNCTION AND DEAD TIMBER STATE
RECREATION AREA.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 79 AND
135.

LAT...LON 4188 9650 4149 9663 4201 9736 4236 9730
TIME...MOT...LOC 0424Z 176DEG 12KT 4202 9727 4161 9671

MILLER
Local storm report, Sep 22, 11:38 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1138 PM CDT TUE SEP 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             BLOOMFIELD              42.60N 97.65W
09/22/2015  M0.75 INCH       KNOX               NE   PUBLIC

&&

CZAPOTOC
Special weather statement, Sep 22, 11:46 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1146 PM CDT TUE SEP 22 2015

NEZ012-230530-
CEDAR NE-
1146 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CEDAR COUNTY UNTIL 1230
AM CDT...

AT 1146 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF HARTINGTON...OR 23 MILES SOUTH OF YANKTON...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO DIME SIZE...VERY HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARTINGTON...COLERIDGE...WYNOT...PLEASANT VALLEY...FORDYCE...ST.
HELENA...OBERT AND BROOKY BOTTOM.

THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 194 AND 197.

LAT...LON 4284 9722 4283 9722 4281 9720 4280 9716
      4277 9713 4277 9706 4276 9701 4258 9702
      4243 9732 4257 9746 4286 9725 4286 9724
TIME...MOT...LOC 0446Z 231DEG 21KT 4255 9734

MILLER
Special weather statement, Sep 23, 3:18 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 AM CDT WED SEP 23 2015

IAZ043-NEZ015-034-230900-
MONONA IA-THURSTON NE-BURT NE-
318 AM CDT WED SEP 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA...EASTERN
THURSTON AND NORTHEASTERN BURT COUNTIES UNTIL 400 AM CDT...

AT 317 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF WALTHILL
TO DECATUR...AND MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ONAWA...WALTHILL...WHITING...DECATUR...MACY...MAPLETON...BLENCOE...
ROSALIE...CASTANA...TURIN...RODNEY...KENNEBEC AND LEWIS AND CLARK
STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 138 AND 168.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 155 AND 167.
 INTERSTATE 29 BETWEEN MILE MARKERS 105 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4180 9629 4200 9645 4210 9656 4228 9643
      4227 9635 4226 9633 4222 9633 4221 9635
      4221 9567 4218 9567
TIME...MOT...LOC 0817Z 218DEG 20KT 4209 9647 4200 9624

DERGAN
Special weather statement, Sep 23, 3:56 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 AM CDT WED SEP 23 2015

IAZ055-069-230945-
HARRISON IA-POTTAWATTAMIE IA-
356 AM CDT WED SEP 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATTAMIE AND
SOUTHEASTERN HARRISON COUNTIES UNTIL 445 AM CDT...

AT 356 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF MISSOURI VALLEY...OR 19 MILES NORTHEAST OF
OMAHA...MOVING NORTH AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MISSOURI VALLEY...LOGAN...MAGNOLIA AND HISTORICAL VILLAGE WELCOME
CENTER.

LAT...LON 4146 9573 4145 9581 4148 9588 4171 9591
      4169 9561
TIME...MOT...LOC 0856Z 191DEG 10KT 4150 9580

DERGAN
Special weather statement, Sep 23, 4:27 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
427 AM CDT WED SEP 23 2015

IAZ069-NEZ052-231015-
POTTAWATTAMIE IA-DOUGLAS NE-
427 AM CDT WED SEP 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATTAMIE AND EAST
CENTRAL DOUGLAS COUNTIES UNTIL 515 AM CDT...

AT 426 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COUNCIL BLUFFS...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN OMAHA...COUNCIL BLUFFS...UNDERWOOD...CARTER LAKE...
CRESCENT...LAKE MANAWA STATE PARK...NARROWS RIVER PARK AND HITCHCOCK
NATURE CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 45 AND 50...AND BETWEEN MILE
MARKERS 55 AND 71.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 3 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4119 9573 4120 9590 4150 9592 4150 9566
TIME...MOT...LOC 0926Z 176DEG 15KT 4126 9584

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:16 PM CDTSevere Thunderstorm WarningOAXNemaha31 min
Sep 22, 9:51 PM CDTSevere Thunderstorm WarningOAXPlatte39 min
Sep 22, 10:01 PM CDTSpecial Weather StatementOAXCedar29 min
Sep 22, 10:12 PM CDTSevere Thunderstorm WarningOAXCedar, Knox48 min
Sep 22, 10:23 PM CDTSevere Thunderstorm WarningOAXColfax, Platte37 min
Sep 22, 10:28 PM CDTSpecial Weather StatementOAXCuming32 min
Sep 22, 10:47 PM CDTSpecial Weather StatementOAXStanton43 min
Sep 22, 10:57 PM CDTSevere Thunderstorm WarningOAXCedar, Knox48 min
Sep 22, 11:07 PM CDTAreal Flood AdvisoryOAXCedar, Knox3 hr
Sep 22, 11:13 PM CDTSpecial Weather StatementOAXWayne47 min
Sep 22, 11:24 PM CDTSpecial Weather StatementOAXCuming, Dodge, Stanton, Wayne51 min
Sep 22, 11:32 PM CDTFlash Flood WarningOAXCedar, Knox4 hr
Sep 22, 11:46 PM CDTSpecial Weather StatementOAXCedar44 min
Sep 22, 11:54 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne36 min
Sep 23, 12:30 AM CDTFlash Flood WarningOAXCedar, Knox3 hr
Sep 23, 2:26 AM CDTFlash Flood WarningOAXBurt, Cuming, Thurston3 hr
Sep 23, 4:31 AM CDTFlash Flood WatchOAXAntelope, Burt, Cass, Cedar, Cuming, Douglas and 8 more28 hr
Sep 23, 7:00 AM CDTFlash Flood WarningOAXDouglas3 hr
Sep 23, 9:52 AM CDTAreal Flood WarningOAXDouglas6 hr
Sep 23, 5:53 PM CDTSpecial Weather StatementOAXButler22 min
Sep 23, 6:20 PM CDTSpecial Weather StatementOAXJohnson40 min
Sep 23, 6:43 PM CDTSpecial Weather StatementOAXCass, Otoe32 min
Sep 23, 6:47 PM CDTSpecial Weather StatementOAXButler28 min
Sep 22, 7:04 PM CDTSpecial Weather StatementOAXPage41 min
Sep 23, 3:18 AM CDTSpecial Weather StatementOAXMonona42 min
Sep 23, 3:56 AM CDTSpecial Weather StatementOAXHarrison49 min
Sep 23, 4:27 AM CDTSpecial Weather StatementOAXPottawattamie48 min
Sep 23, 5:01 AM CDTFlash Flood WarningOAXPottawattamie3 hr
Sep 23, 3:44 PM CDTAreal Flood AdvisoryOAXPage6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.